BibTeX record journals/mor/PostY15

download as .bib file

@article{DBLP:journals/mor/PostY15,
  author    = {Ian Post and
               Yinyu Ye},
  title     = {The Simplex Method is Strongly Polynomial for Deterministic Markov
               Decision Processes},
  journal   = {Math. Oper. Res.},
  volume    = {40},
  number    = {4},
  pages     = {859--868},
  year      = {2015},
  url       = {https://doi.org/10.1287/moor.2014.0699},
  doi       = {10.1287/moor.2014.0699},
  timestamp = {Sun, 28 May 2017 13:24:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mor/PostY15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier